U.S. doctors online nowAsk doctors free
Moses Lake, Washington
A 24-year-old female asked:

i have a bruise on my left arm from an iv. it's grown and i have noticed increasing pain in my shoulder and daily headaches since the day i had the iv

1 doctor answer2 doctors weighed in
Dr. David Lipkin
Internal Medicine 52 years experience
Not related: It's not unusual to have some blood leak from the vein after an IV is discontinued. It would be very unusual for your shoulder pain or headache to be related to the bruise, and I suspect they are unrelated. Consult your physician if your symptoms persist or worsen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.